I have an appointment with the gynecologist tomorrow for a possible urinary tract infection, but I’m also a bit concern with my period. I’d like to get ya’lls opinion.

I’ve only been on birth control for one month, so this is my first period while taking it. Basically, I’m not sure what it’s going to be like. I took my last pill (21 day cycle) on Tuesday, but I have yet to get my period. It is now Friday night for me, three days since I stop the pill. Is it normal to take this long? I know everyone’s body is different and reacts different to the pills, but I’m still slightly concerned. I will definitely mention it to the gyno tomorrow, but like I said..I’d like to hear ya’ll opinions.

Tagged with →  

5 Responses to Question about birth control and periods..

  1. OblFriut says:

    if you’ve never been on birth control pills before, then I’d say it’s probably not that odd that you’ve not had a withdrawl bleed. Take a pregnancy test if you’ve had intercourse, but chances are it’s probably fine, I usually find that when I switch pills, that this kind of thing happens, where I won’t bleed at all, and then experience breakthrough bleeding later in the month, which is fairly normal too. They usually say to try and stick with a method for 3 months before deciding it’s not for you. If this kind of thing continues after the 3rd month, you might want to try something else.

  2. Eciora says:

    That really comforts me actually. I use to take birth control four or so years ago, but not since then. I have been having intercourse with my boyfriend so if it has not come by the time I take the pill again, I will probably take a pregnancy test just in case. Thank you!

  3. 12all says:

    I had the exact same thing happen to me when I started birth control pills too…

    I’d take my last pill on a Saturday and get my period on the Thursday or Friday of the next week (so Sun-Thurs I wouldn’t have any bleeding at all, which I also thought was strange at first.) When the bleeding would start, I would only have a very light, short period over the weekend usually. I don’t know why there was such a huge delay for me between when I’d take the last pill and when the bleeding would begin, but it happened consistently this way every month! I wouldn’t worry too much… you should get it within the next day or so, and if not, just ask your doc when you see him/her!

    Good luck <3

  4. Oreova says:

    You’re totally fine. 🙂 Especially for your first pack of pills, this is not unusual. Just continue taking the pills as scheduled, regardless of when your body decides to bleed. Good luck!

  5. SelRa says:

    My withdrawal bleed always comes on my fifth day of placebo pills and will end on my fifth day of normal pills. Completely normal, I guess some people need more time for everything to shake off the pill haze. You may be like me and always start later in your placebo week, or maybe everything will sync up right after a couple of cycles. Or you could just not have a withdrawal bleed at all this pack like others have mentioned. Hormones and uteruses are funny things.

Leave a Reply